Available on ORBi since
14 February 2010
Article (Scientific journals)
Iterative solvers and stabilisation for mixed electrostatic and magnetostatic formulations
Deliège, Geoffrey  ; Rosseel, Eveline; Vandewalle, Stefan
2008 • In Journal of Computational and Applied Mathematics, 215 (2), p. 348-356
Peer Reviewed verified by ORBi
 

Files


Full Text
paper_155.pdf
Author postprint (252.75 kB)

All documents in ORBi are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Deliège, Geoffrey ;  Katholieke Universiteit Leuven - KUL > Department of Computer Science > Division of Numerical Analysis and Applied Mathematics
Rosseel, Eveline;  Katholieke Universiteit Leuven - KUL > Department of Computer Science > Division of Numerical Analysis and Applied Mathematics
Vandewalle, Stefan;  Katholieke Universiteit Leuven - KUL > Department of Computer Science > Division of Numerical Analysis and Applied Mathematics
Language :
English
Title :
Iterative solvers and stabilisation for mixed electrostatic and magnetostatic formulations
Publication date :
2008
Journal title :
Journal of Computational and Applied Mathematics
ISSN :
0377-0427
eISSN :
1879-1778
Publisher :
Elsevier Science, Amsterdam, Netherlands
Volume :
215
Issue :
2
Pages :
348-356
Peer reviewed :
Peer Reviewed verified by ORBi

Statistics


Number of views
37 (4 by ULiège)
Number of downloads
254 (6 by ULiège)

Scopus citations®
 
0
Scopus citations®
without self-citations
0
OpenCitations
 
0

Bibliography


Similar publications



Contact ORBi